# SDR A6WA201140427

- Difficulty date: April 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF PAX DOOR STEP NR 4 SUPPORT STRUCTURE CRACKED NEXT TO HANDRAIL. CUT OUT DAMAGE SECTION OF AFT SIDE PANEL OF PAX DOOR, THEN FABRICATED NEW SECTION AND INSTALLED IAW REO 601R5211-702, REV C.
